# SDR AU010284

- Difficulty date: March 14, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 071040370001
- Condition: Failed
- Location: Air Distribution
- Component: Air Distribution
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) AVIONICS COOLING FAN FAILED. CIRCUIT BREAKER POPPED.
